MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG UCENTUM; SCREW, POLYAXIAL, DIAMETER 6.5, LENGTH 50MM, PERFORATED

ULRICH GMBH AND CO. KG UCENTUM; SCREW, POLYAXIAL, DIAMETER 6.5, LENGTH 50MM, PERFORATED
Model Number CS 3802-065-050
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
When inserting the rod into the tulip head the doctor complained the rod was not inserted in the desired position.Use of the persauader did not help.The set screw was unable to be inserted into the tulip head.There was no alternative but to replace the pedicle screw intraoperatively causing an extension of time to the surgery of approximately 60 to 90 minutes.

Brand Name
UCENTUM
Common Device Name
SCREW, POLYAXIAL, DIAMETER 6.5, LENGTH 50MM, PERFORATED
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM  89081
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-wurttemberg 89081
GM   89081
MDR Report Key19562797
Report Number9612420-2024-00002
Device Sequence Number7575218
Product Code NKB
UDI-Device Identifier04052536078844
UDI-Public4052536078844
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3802-065-050
Device Catalogue NumberCS 3802-065-050
Device Lot NumberU035988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexUnknown
Patient Weight150 KG